# SDR MHJ2001F00000

- Difficulty date: August 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N4021Q
- Make and model: Cessna 401
- Aircraft serial: 4010121
- Engine: Cont TSIO520E
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520E
- Part serial: 275311
- Condition: Malfunctioned
- Location: Left
- Part time: 1,322 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD A FUEL FLOW PROBLEM.  ENGINE QUIT ON TAKE-OFF WITHOUT INCIDENT.  MORE INFORMATION TO FOLLOW.  WHEN ACTUAL PROBLEM IS FOUND.
